# SDR 97ZZZX2890

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69558
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400504
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Beam
- Part number: 085112132
- Condition: Corroded
- Location: Rt Otbd Nacelle
- Part time: 5,163 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, SEVERE CORROSION FOUND ON RT OUTBOARD ENGINE MOUNT BEAM ASSY, AFT CANTED BULKHEAD AND RT AND LT DOUBLERS.  PROBE WAS USED TO TEST CORROSION AND PUSHED COMPLETELY THROUGH MOUNT BEAM.  PARTS ARE EXTREMELY SCARCE FOR THIS REPAIR.  CORROSION WAS CAUSED BY HEAT EXHAUST TAILPIPE AND ELBOW.  SUGGEST HEAT SHIELD.
